# SDR TWAA9902202

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK IN AFT SIDE OF FORMER RING, STA 1087, LBL 10 IN.  INSTALLED NEW FORMER RING FOOT PER STD PROCESS MANUAL 6-70-01.
